Coefficient Inequalities for Certain Classes of Sakaguchi - Type Harmonic Functions


YAŞAR E. , YALÇIN TOKGÖZ S.

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.38, no.6, pp.925-931, 2014 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 6
  • Publication Date: 2014
  • Title of Journal : SOUTHEAST ASIAN BULLETIN OF MATHEMATICS
  • Page Numbers: pp.925-931
  • Keywords: Harmonic functions, Starlike function, Convolution

Abstract

Let S H (alpha, s, t) be the class of normalized harmonic functions f = h + g defined in the open unit disk satisfying